Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Excessive hair loss, using minoxin spray 5%, migraine problem, no help in hair loss. Can I use avogain 2% solution ?

Hi doctor, i m 20 years old female and i m having excessively hair loss i have been using minoxin spray 5 percent. As prescribed by doctor i used it for 5 months but i had no good response. i m having migraine problem too. i have been taking surbex z tablets and folic acid . now i stopped this treatment because i felt no recovery in my hair . So i consulted another doctor he prescribed me only priorin tablets for 2 years . I am extremely worried about my hair condition. Please suggest me something good . can i use avogain 2 percent solution or i should not ??
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  2594
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi,you have mentioned excessive hair fall.
Daily 100-150 hair fall is considered normal. if it is more only then you need to worry.
take a high protien diet ,
avoid stress
shampoo twice a week .use antidandruff shampoo if ther is dandruff.
dont wash with very hot water
avoid using hair driers
in your case hair loss can be either telogen effluvium or androgenic alopecia( rare though)
get it evaluated by a trichologist and treated accordingly if needed.
avogain is2%minoxidil which may be used
hope this helps you
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor